MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP; ALPHA-FETOPROTEIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP; ALPHA-FETOPROTEIN
Model Number 3P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No specific patient information was provided.
 
Event or Problem Description
The customer obtained a falsely elevated architect afp result.The sample generated an initial result of 79.2 ng/ml and repeat 2.51 ng/ml.The customer indicated the patient's previous result was 2.4 and 2.6 ng/ml.No specific patient information was available.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of ticket searches determined there was normal complaint activity for lot 07003fn00.No other complaints were identified.Complaint trending reports for the architect afp assay was reviewed and determined that there were no trends associated with the complaint issue.Worldwide field data was used to assess the performance of the reagent lot.The median patient result for lot 07003fn00 was within the established baselines and comparable with all other lots in the field, confirming no systemic issue for the lot.Review of the product quality history for the lot did not identify any issues associated with the customers observation.Additionally, labelling was reviewed which adequately addresses the issue.No systemic issue or deficiency of the architect afp assay was identified.

Brand Name
ARCHITECT AFP
Common Device Name
ALPHA-FETOPROTEIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key9935530
Report Number3008344661-2020-00028
Device Sequence Number2717627
Product Code LOK
UDI-Device Identifier00380740081317
UDI-Public00380740081317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2020
Device Model Number3P36-25
Device Catalogue Number03P36-25
Device Lot Number07003FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR, LIST 3M74-01,; LIST # 03M74-01, SN (B)(6) ; SERIAL (B)(6)